Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 52, NWS Austin/San Antonio, TX

May 4, 2018Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 4, 2018, 2:37 AM CDT for Val Verde County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2018, 2:37 AM CDT (07:37 UTC)
Expired
May 4, 2018, 3:30 AM CDT
In force
53 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 156 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 9:33 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 7.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2018-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2018-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
2594 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

625 
WUUS54 KEWX 040737
SVREWX
TXC465-040830-
/O.NEW.KEWX.SV.W.0052.180504T0737Z-180504T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
237 AM CDT FRI MAY 4 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Val Verde County in south central Texas...

* Until 330 AM CDT

* At 237 AM CDT, a severe thunderstorm was located 9 miles southwest
  of Pandale, or 21 miles north of Langtry, moving east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Juno, Pandale and Hackberry Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3022 10176 3029 10152 3029 10111 3013 10109
      2999 10176
TIME...MOT...LOC 0737Z 251DEG 25KT 3010 10169 

HAIL...1.25IN
WIND...60MPH
 
$$

MO
3 follow-up statements
030 
WWUS54 KEWX 040753
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
253 AM CDT FRI MAY 4 2018

TXC465-040830-
/O.CON.KEWX.SV.W.0052.000000T0000Z-180504T0830Z/
Val Verde TX-
253 AM CDT FRI MAY 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHWESTERN VAL VERDE COUNTY...

At 252 AM CDT, a severe thunderstorm was located near Pandale, or 20
miles north of Langtry, moving northeast at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Juno, Pandale and Hackberry Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 3022 10176 3029 10152 3029 10111 3013 10109
      2999 10176
TIME...MOT...LOC 0752Z 246DEG 34KT 3010 10158 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

MO
795 
WWUS54 KEWX 040804
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
304 AM CDT FRI MAY 4 2018

TXC465-040830-
/O.CON.KEWX.SV.W.0052.000000T0000Z-180504T0830Z/
Val Verde TX-
304 AM CDT FRI MAY 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHWESTERN VAL VERDE COUNTY...

At 304 AM CDT, a severe thunderstorm was located near Pandale, or 22
miles west of Juno, moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Juno, Pandale and Hackberry Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 3029 10152 3029 10111 3013 10109 3002 10164
      3020 10176 3022 10176
TIME...MOT...LOC 0804Z 251DEG 25KT 3013 10149 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

MO
856 
WWUS54 KEWX 040816
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
316 AM CDT FRI MAY 4 2018

TXC465-040830-
/O.CON.KEWX.SV.W.0052.000000T0000Z-180504T0830Z/
Val Verde TX-
316 AM CDT FRI MAY 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHWESTERN VAL VERDE COUNTY...

At 316 AM CDT, a severe thunderstorm was located 10 miles west of
Juno, moving east at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Juno and Pandale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3022 10157 3029 10152 3029 10111 3013 10109
      3003 10156
TIME...MOT...LOC 0816Z 258DEG 37KT 3015 10129 

HAIL...1.00IN
WIND...70MPH
 
$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 12:32 AM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 4, 12:32 AM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1232 AM CDT Fri May 4 2018

.AVIATION...
All terminals will have MVFR/IFR ceilings overnight. There will be
low chances for showers and thunderstorms overnight, but probability
is too low to include in the TAFs. Friday showers and thunderstorms
are likely starting around 10Z in San Antonio and 12Z at AUS and DRT.
Rain will continue on and off through the day. Continuous rainfall
is not likely, but timing is too uncertain to break out dry times.
Either way ceilings will be MVFR, but visibility will vary between
VFR and MVFR depending on whether it's raining.

&&

.PREV DISCUSSION... /ISSUED 1045 PM CDT Thu May 3 2018/

UPDATE... /SVR WATCH/
Severe threat looks to concentrate mainly west of Highway 281 through
the next 2-3 hours with rapid refresh models suggesting a more
organized complex propagating eastward toward the metro cities
between 2 and 5 am. An increasing LLJ should hasten the formation of
a squall line. MU CAPES over the Hill Country/Rio Grande Plains are
still up to 2000 J/KG late this evening and should produce a primary
hail threat through midnight with severe threats possibly shifting
to a wind threat after midnight with low-mid level shear values near
50 knots. Tornado threat should be minimal but non-zero.

PREV DISCUSSION... /ISSUED 315 PM CDT Thu May 3 2018/

SHORT TERM (Tonight through Friday Night)...
A stout cap remains in place across South Central Texas this
afternoon. Even with clearing in the west, we expect the cap to hold
and there only be isolated light showers this evening. An upper level
jet streak and the approach of the longwave trough axis should force
new convection to develop on the Mexican plateau and propagate
northeastward into the Rio Grande Plains around 03-06Z. Some of the
storm structures appear to be supercellular or at least higher end
pulse storms, so we're maintaining the mention of severe storms west
of U.S. 83 late tonight. The cold pools from the isolated storms
should congeal, and given the maximum diurnal influence of the LLJ,
support a non-severe MCS moving across the eastern half of the area
Friday morning. The outflow boundary from the MCS and the arrival of
the cold front will provide the foci for continuing showers and
thunderstorms through Friday afternoon and night. While the
thermodynamic profile is not favorable for torrential rain, training
of storms and the consistent forcing for a 18-24 hour period should
lead to many places receiving 1-2 inches of rain, with isolated spots
receiving up to 4 inches, especially in the eastern Hill Country.

LONG TERM (Saturday through Thursday)...
The cold front will push south on Saturday, allowing high pressure
to start drying out the area from northwest to southeast. Midlevel
zonal flow will maintain dry and mild conditions all of next week,
with no rain expected through Mother's Day.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              75  60  82  59  85 /  90  70  -    0   0
Austin Bergstrom Intl Airport  75  59  81  57  85 /  90  70  10   0   0
New Braunfels Muni Airport     76  60  81  58  85 /  90  70  20   0   0
Burnet Muni Airport            72  56  80  56  84 /  90  50  -    0   0
Del Rio Intl Airport           81  62  87  61  90 /  80  40  -    0   0
Georgetown Muni Airport        73  57  81  56  85 /  90  70  -    0   0
Hondo Muni Airport             75  60  83  57  86 /  90  60  20   0   0
San Marcos Muni Airport        76  60  82  58  85 /  90  70  20   0   0
La Grange - Fayette Regional   80  62  81  58  85 /  70  70  20  -    0
San Antonio Intl Airport       76  61  81  60  86 /  90  70  20   0   0
Stinson Muni Airport           77  63  81  60  86 /  90  70  20   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...05
Synoptic/Grids...TB3
Hazardous weather outlook, May 3, 2:46 PM CDT, 11 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
246 PM CDT Thu May 3 2018

TXZ171>173-183>194-202>209-217>225-228-042000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
246 PM CDT Thu May 3 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Isolated strong to severe storms are possible after midnight
across the Rio Grande plains. The main threats will be large hail
and damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms with heavy rains are possible Friday into Friday
night mainly along and west of the I-35 corridor. Isolated strong
storms are also possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to report severe weather and flooding today
through Friday night.

In the hours before

Special weather statement, May 3, 10:40 PM CDT, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1040 PM CDT THU MAY 3 2018

TXZ202-203-040430-
Uvalde TX-Kinney TX-
1040 PM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY AND
SOUTHWESTERN UVALDE COUNTIES UNTIL 1130 PM CDT...

At 1040 PM CDT, Doppler radar was tracking a strong thunderstorm near
Anacacho, or 11 miles east of Brackettville, moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Blewett, Cline, and Laguna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 2914 10028 2931 10034 2946 9994 2920 9985
TIME...MOT...LOC 0340Z 253DEG 17KT 2925 10023
Special weather statement, May 3, 10:56 PM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1056 PM CDT THU MAY 3 2018

TXZ217-218-040445-
Maverick TX-Zavala TX-
1056 PM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAVERICK AND WEST
CENTRAL ZAVALA COUNTIES UNTIL 1145 PM CDT...

At 1054 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Chula Vista, or 13 miles north of El Indio, moving
north at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Maverick and west central Zavala Counties crossing Hwy 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 2860 10013 2862 10033 2900 10033 2899 10005
TIME...MOT...LOC 0354Z 185DEG 25KT 2869 10023
Special weather statement, May 3, 11:19 PM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1119 PM CDT THU MAY 3 2018

TXZ185>187-203-040515-
Uvalde TX-Kerr TX-Real TX-Bandera TX-
1119 PM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...WEST
CENTRAL KERR...NORTHEASTERN UVALDE AND REAL COUNTIES UNTIL 1215 AM
CDT...

At 1118 PM CDT, Doppler radar was tracking a strong thunderstorm over
Garner State Park, or 10 miles south of Leakey, moving north at 25
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Leakey, Vanderpool, Tuff, Garner State Park, Rio Frio, Reagan Wells,
Utopia, Concan, Lost Maples State Natural Area and Vance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 2952 9949 2947 9986 2985 10003 2988 10002
      2996 9948
TIME...MOT...LOC 0418Z 167DEG 22KT 2958 9973

MO
Special weather statement, May 4, 12:16 AM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1216 AM CDT FRI MAY 4 2018

TXZ202-203-040600-
Uvalde TX-Kinney TX-
1216 AM CDT FRI MAY 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KINNEY AND
NORTHWESTERN UVALDE COUNTIES UNTIL 100 AM CDT...

At 1216 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cline, or 15 miles east of Brackettville, moving northeast at 20 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Laguna, Montell, Cline and Turkey Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 2924 10018 2936 10028 2959 10000 2937 9980
TIME...MOT...LOC 0516Z 235DEG 19KT 2933 10016

MO
Special weather statement, May 4, 12:39 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1239 AM CDT FRI MAY 4 2018

TXZ185-187-203-040645-
Uvalde TX-Real TX-Bandera TX-
1239 AM CDT FRI MAY 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BANDERA...NORTHERN
UVALDE AND SOUTHEASTERN REAL COUNTIES UNTIL 145 AM CDT...

At 1239 AM CDT, Doppler radar was tracking a strong thunderstorm near
Reagan Wells, or 16 miles southwest of Leakey, moving northeast at 20
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Vanderpool, Reagan Wells, Utopia, Concan, Garner State Park and Rio
Frio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 2953 10000 2984 9950 2963 9940 2952 9941
      2937 9994
TIME...MOT...LOC 0539Z 235DEG 18KT 2950 9987

MO
Special weather statement, May 4, 2:19 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
219 AM CDT FRI MAY 4 2018

TXZ183-040815-
Val Verde TX-
219 AM CDT FRI MAY 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 315 AM CDT...

At 219 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Pumpville, or 19 miles east of Dryden, moving
northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pandale and Hackberry Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 3029 10176 3029 10098 3021 10099 2998 10176
TIME...MOT...LOC 0719Z 246DEG 29KT 3008 10179

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:32 PM CDTSpecial Weather StatementEWXDimmit58 min
May 3, 8:28 PM CDTSpecial Weather StatementEWXKinney62 min
May 3, 8:30 PM CDTSpecial Weather StatementEWXDimmit60 min
May 3, 8:43 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde41 min
May 3, 9:11 PM CDTSpecial Weather StatementEWXZavala64 min
May 3, 9:42 PM CDTSpecial Weather StatementEWXDimmit63 min
May 3, 10:14 PM CDTSevere Thunderstorm WarningEWXDimmit61 min
May 3, 10:40 PM CDTSpecial Weather StatementEWXKinney50 min
May 3, 10:52 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick34 min
May 3, 10:56 PM CDTSpecial Weather StatementEWXMaverick49 min
May 3, 11:18 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde57 min
May 3, 11:19 PM CDTSpecial Weather StatementEWXReal56 min
May 3, 11:51 PM CDTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
May 4, 12:16 AM CDTSpecial Weather StatementEWXUvalde44 min
May 4, 12:39 AM CDTSpecial Weather StatementEWXReal66 min
May 4, 12:48 AM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde3 hr
May 4, 1:58 AM CDTAreal Flood AdvisoryEWXBandera, Kerr3 hr
May 4, 2:19 AM CDTSpecial Weather StatementEWXVal Verde56 min
May 4, 3:10 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 4, 3:23 AM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde67 min
May 4, 4:29 AM CDTSevere Thunderstorm WarningEWXEdwards61 min
May 4, 5:17 AM CDTAreal Flood AdvisoryEWXEdwards, Val Verde3 hr
May 4, 5:25 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr50 min
May 4, 5:39 AM CDTSpecial Weather StatementEWXEdwards51 min
May 4, 6:00 AM CDTSevere Thunderstorm WarningEWXEdwards, Real45 min
May 4, 6:09 AM CDTAreal Flood AdvisoryEWXEdwards2 hr
May 4, 6:40 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real, Uvalde65 min
May 4, 7:07 AM CDTAreal Flood AdvisoryEWXReal3 hr
May 4, 7:10 AM CDTSpecial Weather StatementEWXGillespie50 min
May 4, 7:46 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Kerr, Medina, Uvalde59 min
May 4, 8:00 AM CDTSpecial Weather StatementEWXBlanco45 min
May 4, 8:21 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano, Real, Uvalde3 hr
May 4, 8:44 AM CDTSpecial Weather StatementEWXBexar46 min
May 4, 8:45 AM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis60 min
May 4, 8:57 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Kendall3 hr
May 4, 8:57 AM CDTAreal Flood AdvisoryEWXMedina3 hr
May 4, 9:19 AM CDTSpecial Weather StatementEWXComal41 min
May 4, 9:29 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe35 min
May 4, 9:31 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays, Travis3 hr
May 4, 9:47 AM CDTSpecial Weather StatementEWXTravis43 min
May 4, 10:29 AM CDTFlash Flood WarningEWXHays, Travis3 hr
May 4, 11:44 AM CDTAreal Flood AdvisoryEWXBastrop, Lee, Williamson3 hr
May 4, 11:50 AM CDTSpecial Weather StatementEWXWilliamson25 min
May 4, 11:55 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 4, 12:07 PM CDTAreal Flood AdvisoryEWXMedina3 hr
May 4, 1:32 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.